A 19 years old male presented with a syncopeal episode after heavy marihuana use. A 12 lead ECG demonstrated Brugada-like ST segment elevation in leads V1 and V2. Urine and blood toxicological studies upon admission demonstrated markedly elevated levels of Tetrahydrocannabinol (THC). A 2D echocardiogram demonstrated normal left ventricular function without the presence of any structural or valvular abnormalities. The ST segments normalized once the acute intoxication resolved. A Procainamide induction test was performed without recurrence of the Brugada-like ST segment abnormalities. Our case exemplifies an otherwise healthy male with a negative work-up for a vasovagal mediated syncope and isolated ST segment changes due to THC. The arrhythmic properties of THC have been related to its effect on action potential shortening and vagal tone hyper-stimulation. The ST segment abnormalities are believed to be related to partial sodium channel agonist activity.